Skip to Main Content
GEOREF RECORD

Distribution and taxonomy of some benthic tiny foraminifers from the Bermuda Rise

Jan Pawlowski
Distribution and taxonomy of some benthic tiny foraminifers from the Bermuda Rise
Micropaleontology (1991) 37 (2): 163-172


ISSN: 0026-2803
Coden: MCPLAI
Serial Title: Micropaleontology
Serial Volume: 37
Serial Issue: 2
Title: Distribution and taxonomy of some benthic tiny foraminifers from the Bermuda Rise
Author(s): Pawlowski, Jan
Affiliation: Univ. Geneve, Dep. Zool. et Biol. Anim., Geneva, Switzerland
Pages: 163-172
Published: 1991
Text Language: English
Publisher: American Museum of Natural History, New York, NY, United States
References: 32
Accession Number: 1992-037922
Categories: Invertebrate paleontology
Document Type: Serial
Bibliographic Level: Analytic
Illustration Description: illus. incl. 3 tables, 2 plates
Country of Publication: United States
Secondary Affiliation: GeoRef, Copyright 2017, American Geosciences Institute.
Update Code: 1992
Close Modal
This Feature Is Available To Subscribers Only

Sign In or Create an Account

Close Modal
Close Modal